Jump to content
Sign in to follow this  
Monchichi

Pristiq And Dizziness?

Recommended Posts

I'm on Day 16 of Pristiq, and I'm experiencing dizziness when I move my head fast or moving quite fast. It feels like I have been on a boat all day and its driving me nuts. It is also worse as the day goes on. I'm also experiencing ear fullness/post nasal drip from a really bad cold I had 6 weeks ago. The dizziness started right about the time I started Pristiq and right about the time I noticed the ear fullness, so I'm not sure what is causing it. My mood has lifted (some) with Pristiq and I haven't noticed any other side effects, so I'm reluctant to stop it to determine if the dizziness is or is not from the medication. I went to an ENT and he told me that the dizziness is probably from the congestion in the ear and that I should wait 6 weeks to see if it clears up. Ugh.

Anyone else experience this type of dizziness with Pristiq? If so, did it eventually go away? Again, I'm not sure if what I'm experiencing is from the Pristiq or from my ear fullness/post nasal drip. Thx!

Share this post


Link to post
Share on other sites
I'm on Day 16 of Pristiq, and I'm experiencing dizziness when I move my head fast or moving quite fast. It feels like I have been on a boat all day and its driving me nuts. It is also worse as the day goes on. I'm also experiencing ear fullness/post nasal drip from a really bad cold I had 6 weeks ago. The dizziness started right about the time I started Pristiq and right about the time I noticed the ear fullness, so I'm not sure what is causing it. My mood has lifted (some) with Pristiq and I haven't noticed any other side effects, so I'm reluctant to stop it to determine if the dizziness is or is not from the medication. I went to an ENT and he told me that the dizziness is probably from the congestion in the ear and that I should wait 6 weeks to see if it clears up. Ugh.

Anyone else experience this type of dizziness with Pristiq? If so, did it eventually go away? Again, I'm not sure if what I'm experiencing is from the Pristiq or from my ear fullness/post nasal drip. Thx!

Hi Zugora

Yes, yes, yes and yes. I know all about Pristiq and dizziness. It was quite bad when I first started but it eventually went away. I get it every now and then but not often at all.

You mention stopping the pristiq to test if it is the dizziness. This is NOT recommended by doctors or the info in the drug packets. They say to never stop taking the medication unless directed to by your doctor.

Hopefully your ENT problem will clear up soon.

But hang in there, most side effects settle down over time.

Share this post


Link to post
Share on other sites

I also experience lightheaded/dizziness on this med, as well as some ear stuffiness now and then. I take a decongestant now and then as needed, AllegraD or ZyrtecD... the 12 hour I like best.

Share this post


Link to post
Share on other sites
I also experience lightheaded/dizziness on this med, as well as some ear stuffiness now and then. I take a decongestant now and then as needed, AllegraD or ZyrtecD... the 12 hour I like best.

Thanks, csh and Ronnie. If you don't mind, how long have you been on Pristiq and how long before you noticed some of the dizziness to go away or improve? Is Pristiq helping you with depression/anxiety? I'm trying to give it a full 6-8 weeks to see if I'm feeling better with anxiety/depression.

Thanks again.

Share this post


Link to post
Share on other sites
I also experience lightheaded/dizziness on this med, as well as some ear stuffiness now and then. I take a decongestant now and then as needed, AllegraD or ZyrtecD... the 12 hour I like best.

Thanks, csh and Ronnie. If you don't mind, how long have you been on Pristiq and how long before you noticed some of the dizziness to go away or improve? Is Pristiq helping you with depression/anxiety? I'm trying to give it a full 6-8 weeks to see if I'm feeling better with anxiety/depression.

Thanks again.

Hi Zugora

I started on Pristiq at the beginning of April. So that's about 3 months ago. I've been on the maximum dose for the last month. I'd say the dizziness was worse in the first month and hasn't been bad much since then.

I noticed some really rapid improvements with the Pristiq. My mood lifted very quickly and my thinking got a lot clearer. I'm back up to about 80% of normal now and working hard to get the last 20%.

Keep at it, you'll get there. :shocked:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...